| Catalog Number |
109.528 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104); Sinus Perforation (2277)
| Date of Event |
10/03/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that 20 days after dental implant was installed in mouth, its non-osseointegration was observed.Thirty-five (35) ncm of primary stability was achieved and the implant was installed with immediately load.The patient presented bone type iv.